Here is my story. Went to the Dr in August with the usual symptoms. Took bloodwork and T levels were low, not horrible but low. He put me on Androgel and retested 6 weeks later. They were still low so we went to injections of 200mg every 2 weeks. After about a month I felt 21 again, I'm 50 now. I couldn't stay off my wife. After about 2 weeks of that things have gone down hill. Brain fog, fatigue, depression. All the signs of low E. So we do blood work. EVERYTHING was in the normal range, not high normal but smack in the middle of normal, except T which was at 910. Tonight my nipples are very sore. The brain fog and fatigue only last about 3-4 days ater my injection, then I start to feel great. I've been sick 4 times since October (respitory infections) this is not normal for me at all. I'm going back to my Doctor next Friday. PLEASE any ideas?
need to start injecting more frequently with lower doses like 100mg a week or 50mg twice a week. It sounds like your converting your T to too much estrogen, frequent injections can help this but need to get E2 levels measured and if still high need to look into a drug like arimidex to control E2 levels. 200mg a fortnight is giving u big highs and big lows and leaving u with lots of testosterone being converted to E2.
Also others here will tell u to read the stickies at the top.
keep us updated
Could you please post exact lab numbers with units of measure and the lab ranges provided? It's common for things to be 'normal' in a lab range, but actually be a problem.
Also, Danny880 is absolutely correct; you need to increase the frequency of dosage. Doing 50mg twice a week is a good start (e.g. Wednesday night, Sunday morning). 200mg every other week is horrible - you're getting far more T than your body can handle, so for the first 3-4 days aromatase is converting a lot of it into E. 50mg twice a week should help keep your T and E levels stable, though you will want to check E to make sure that 'stable' E2 levels for you aren't too high.
You're confused or mistyped...
These are signs of high E2 in your case...while they are also signs of low E2, in a TRT context, they indicate high E2...your E2 isn't getting any lower on TRT without arimidex...
THANK YOU!!!! And yes, I mistyped I meant high E. I feel like horse crap today, almost like I am dizzy, sex drive is for the crapper. My Dr. is not what I would call knowlegeabl about this, I will have to educate him through you guys. I'm going to try and see him Monday, I don't want another 6 days of this creap. I have Nolva...should I try it? Would it screw up the blood work that I'm sure he will re-run again. My boobs hurt, is this what women feel when they get thier peroid? If so I owe women a big I'm sorry
texron - welcome on board. you found the right place.
have you read the stickies?
do you have any questions about the information and how it relates to your situation?
Yes I read the stickies. Guess I'm just confused about how I feel like crap days 1-4 and good days 5-14. Does it matter when I get my bloodwork? This week is the first time I have felt crappy past day 4. Today is day 13. I'm also conserned my Dr won't prescribe an AI and I'll have to go the research Chem route and wait 3 weeks for it to arrive. Just tired of feeling like sh%t
get the next blood test the day before your next fortnightly injection, maybe after the blood test look at the nolvadex if nipples are really sore and swelling otherwise wait for E2 results and if high get on arimidex
Thanks, I only hope my Dr will go along with it. I think I'm his first patient on injections. he just left me hanging. I know I can find Arimidex for research purposes if needed, the best I've found is a 20 day turn around, hense my question about the Nolva.
the injection sticky covers exactly why you don't feel good taking weekly shots (multiple times).
weekly shots don't work.
plus you need to look at your cortisol and thyroid to see if they are working. there is a good chance that your estrogen issues are caused by too low cortisol.
There is an edit feature in the lower RH corner that allows you to edit your posts. Please add lab ranges to the lab results.
When you inject every two weeks, the lab results are more a result of when you do the tests than your T dose. That means that they really are not telling you anything. You need steady levels. Read the protocol for injections sticky. [please do not post into the sticlies]
A lot of initial effects of TRT are transient, such as hyper sex drive. Some wives get freaked out by hubby wanting to nail her twice a day.
Not absorbing transdermals such as Androgel is very common with those who have hypothyroidism. Thus it is a symptom of hypothyroidism. Get tested for TSH, fT4, fT3.
Are you using iodized salt or have iodine in your vitamins.
If thyroid is not functioning well, the increased/restored metabolic levels created by TRT can drop you into a pit of low energy...
waist= and how changing
weight= and how changing
We would like to see more of your lab work.
What are your Rx and OTC meds?
Keep this thread going and always return here with questions and updates. We need context of past material do do things correctly.
Don't post your case into other guys threads, keep your case here. There is a lot to learn, do not expect to understand all of this soon. You will start to know what you don't know at some point.
Those are all the labs I have at the moment. No scripts at all and the only OTC I take is protein powder, Advil and Tylenol once in a while.
I'm 5'11 205lbs. I've lost about and inch off my waist (33 now) but only about 5 lbs since October. I think my vision is worse but my eye Dr said no. Saw her in December.
I'm due for my injection, but worried to do it. I am going to start doing 50mg twice a week. Hopefully my Dr will cooperate with me. I will get the labs you suggested along with the obvious ones. I use some salt, not much and do not take vitamins. have never found one that does not upset my stomach, I eat very well.
Thanks for the help
Is the salt iodized? If not, switch. There are some iodized sea salts available.
Not often I get to answer and not ask... Anyway, The testosterone syndrome is a great book. Explains the early days after shot due to spike in T and corresponding spike and aromatise to E2. As it normalizes you feel better. The "bad" ares is the spike in T all at once, and your hormonal response to that... I had this myself after my first shot even. I was asking myself WTF until I read the book. Nope, not selling it - just a fan. Not the Test bible or anything, but very informative.
Edit: just checked the date. I'm sure OP has his answers by now, but maybe someone will still find this useful.